Fibonacci bifurcation sequences and the Cvitanović-Feigenbaum functional equation

Jukka A. Ketoja, Olli Pekka Piirilä

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)

Abstract

In certain bifurcation sequences with periods of the bifurcating solutions following the Fibonacci numbers, the normal scaling factors tend to infinity. Still, one can define more complicated quantities which are universal for one-dimensional unimodal maps. We show that the observed universality can be formulated in terms of the Cvitanović-Feigenbaum functional equation with asymmetric scaling.

Original languageEnglish
Pages (from-to)488-492
Number of pages5
JournalPhysics Letters A
Volume138
Issue number9
DOIs
Publication statusPublished - 17 Jul 1989
MoE publication typeNot Eligible

Fingerprint Dive into the research topics of 'Fibonacci bifurcation sequences and the Cvitanović-Feigenbaum functional equation'. Together they form a unique fingerprint.

  • Cite this